MathSciNet Relay Station
MathSciNet bibliographic data
MR290014 (44 #7199) 41.60 (46.00)
Prolla, João B. Weighted approximation of continuous functions. Bull. Amer. Math. Soc. 77 1971 1021–1024.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement